MathSciNet Relay Station
MathSciNet bibliographic data
MR2836612 (2012i:34125) 34K60 (34K50 92D25)
Zhang, Yue; Zhang, Qingling Dynamic behavior in a delayed stage-structured population model with stochastic fluctuation and harvesting. Nonlinear Dynam. 66 (2011), no. 1-2, 231–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement